Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hardy–Poincaré type inequalities derived from $p$-harmonic problems

Tom 101 / 2014

Iwona Skrzypczak Banach Center Publications 101 (2014), 225-238 MSC: Primary 26D10; Secondary 26D15, 35J60, 35R45. DOI: 10.4064/bc101-0-17

Streszczenie

We apply general Hardy type inequalities, recently obtained by the author. As a consequence we obtain a family of Hardy–Poincaré inequalities with certain constants, contributing to the question about precise constants in such inequalities posed in [3]. We confirm optimality of some constants obtained in [3] and [8]. Furthermore, we give constants for generalized inequalities with the proof of their optimality.

Autorzy

  • Iwona SkrzypczakFaculty of Mathematics, Informatics, and Mechanics
    University of Warsaw
    ul. Banacha 2
    02–097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek